MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Discomfort (2330); Restenosis (4576)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 22, the patient was implanted with one biomimics 3d stent (a 6 x 100mm stent) to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third segment in the left leg.A contralateral approach was used.The lesion was also post-dilated with percutaneous transluminal angioplasty (pta).The site reported that on (b)(6) 22, an event of restenosis of treated segment (target lesion) was identified.The patient who has a medical history of chronic neuropathy, attended the clinic with complaints of left lower extremity discomfort.The patient had a duplex ultrasound (dus) of bilateral lower extremities.The target limb (left leg extremity (lle)) showed > 75% stenosis.It was reported as target lesion related.It was reported as definitely related to the device.The patient was treated on (b)(6) 22 with drug coated balloon / drug eluting balloon (dcb/deb) and laser atherectomy on the sfa middle third to distal third segment.This was reported as a target lesion revascularisation(tlr)/target vessel revascularisation (tvr).The event was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention/leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16016424
Report Number3011632150-2022-00127
Device Sequence Number5606978
Product Code NIP
UDI-Device Identifier05391526850459
UDI-Public(01)05391526850459(17)221223(11)210524(10)0000088892
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2022
Device Model Number142122-10
Device Catalogue Number142122-10
Device Lot Number0000088892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityNon Hispanic
Patient RaceWhite